# SDR FDKA200612363

- Difficulty date: December 15, 2006
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N841MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145448
- Aircraft time: 12,905 hours, 11,972 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Leaking
- Location: Service Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6072 MCO-FLL (1716 PHX LCL).  SERVICE DOOR LEAKING AIR IN FLIGHT.  MX LEAK CHECK, OPS CHECKED GOOD.
